# SDR UIEA2020081741773

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,052 hours, 18,092 cycles
- System (JASC): 2430 · DC Generating System
- Part: Status Message
- Condition: False Activation
- Location: T/R Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T-R UNIT EICAS STATUS MSG T/S IAW FIM 24-32 FT 803, NO FAULTS. MSG CLEARED, CKS OK.
